Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 2
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Adell, José A and Lekuona, Alberto 2016. Towards the best constant in front of the Ditzian-Totik modulus of smoothness. Journal of Inequalities and Applications, Vol. 2016, Issue. 1,

    Wu, Xuezhi 2014. Approximation byq-Bernstein Polynomials in the Caseq→1+. Abstract and Applied Analysis, Vol. 2014, p. 1.

  • Proceedings of the Edinburgh Mathematical Society, Volume 52, Issue 2
  • June 2009, pp. 339-349

Direct and converse results for q-Bernstein operators

  • Zoltán Finta (a1)
  • DOI:
  • Published online: 01 May 2009

Direct and converse theorems are established for the q-Bernstein polynomials introduced by G. M. Phillips. The direct approximation theorems are given for the second-order Ditzian–Totik modulus of smoothness. The converse results are theorems of Berens–Lorentz type.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Edinburgh Mathematical Society
  • ISSN: 0013-0915
  • EISSN: 1464-3839
  • URL: /core/journals/proceedings-of-the-edinburgh-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *